# SDR TWAA0102713

- Difficulty date: February 7, 2001
- Submitted: February 12, 2001
- Operation: Air carrier
- Aircraft: N905TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49157
- Aircraft time: 55,078 hours, 28,621 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT FOUND FLOOR MEMBRANE CORRODED AT STA 163, LBL 16 INCHES.  REMOVED CORROSION PER SPM 6-80-01.  TREATED AREA PER SRM 51-10-3.  FABRICATED DOUBLERS AND INSTALLED PER SRM 53-01, FIG 4 SHEET 3.
